# SDR DALA12011603163

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 21,532 hours, 11,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SHOWS SLIDE NOT ARMED ENROUTE.  SHOWED ARMED ON GROUND BEFORE TAKEOFF.  L1 DOOR SLIDE CHORD OUT OF POSITION INTERFERING WITH GIRT BAR ENGAGEMENT.  REPOSITIONED CHORD.  OPERATED DOOR ARM SEQUENCE SEVERAL TIMES. OPS CHECK IS NORMAL.
